# SDR 04FDEA01442

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 680 FRAME DENTED AT STR 24 RT.  CUT OUT DAMAGE ON FRAME INNER CHORD BS 680, STR 24 RT.  DRILLED UP REPAIR DOUBLER AND INSTALLED PER SRM 51-40-3 FIG 1 AND FED EX EA 7-5310-70665.
